Existence of solutions for a fractional differential equations with integral boundary value problem at resonance on the half-line Online publication date: Fri, 09-Sep-2016
by Yongkun Li; Yanning Wang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 6, No. 3, 2016
Abstract: In this paper, some sufficient conditions are obtained for the existence of solutions for a fractional differential equation with integral boundary value problem at resonance on the half-line. By constructing a suitable Banach space, defining appropriate operators and using the coincidence degree theory due to Mawhin, some new sufficient conditions are obtained, which generalise and enrich some known results.
Online publication date: Fri, 09-Sep-2016
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org